# SDR ASAA12511444

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,195 hours, 5,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT FLOOR ATTACH ANGLE CORRODED, SERVERAL LOCATIONS.  R & R IAW SRM 51-40-005.
